On transformations of two linear second order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 29-36
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1992_31_1_a3,
author = {Laitochov\'a, Jitka},
title = {On transformations of two linear second order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {29--36},
year = {1992},
volume = {31},
number = {1},
mrnumber = {1212603},
zbl = {0771.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a3/}
}
TY - JOUR AU - Laitochová, Jitka TI - On transformations of two linear second order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1992 SP - 29 EP - 36 VL - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a3/ LA - en ID - AUPO_1992_31_1_a3 ER -
%0 Journal Article %A Laitochová, Jitka %T On transformations of two linear second order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1992 %P 29-36 %V 31 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a3/ %G en %F AUPO_1992_31_1_a3
Laitochová, Jitka. On transformations of two linear second order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 29-36. http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a3/